# SDR COMA9810077

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Rings
- Part number: 52L228
- Condition: Worn
- Location: Lt Bleed Air
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND BLEED AIR DUCT LEAK WARNING.  REPLACED WORN O-RINGS AT LEFT WING BLEED AIR DUCT JOINT.
